Vet Questions About Dying Shih Tzu, But Its Owner’s Answer Shocks Him

Poor little Wallace was fading fast and the vet couldn't figure out why. Then he asked the owner an uncomfortable question...Wallace's life depended on that answer!


This may be the root cause of the dog’s problem..

A 7-year-old dog named Wallace was rushed to the Dewdney Animal Hospital located in Maple Ridge, British Columbia. His vet, Dr. Adrian Walton, was initially at a loss as to what the problem was. The Shih Tzu had suddenly gone limp and unresponsive upon arrival, leading Walton to perceive that Wallace was hypoglycemic. He and his team quickly administered treatment to combat it, but that did not do the trick. When questioned, the owner reveals that the poor Shih Tzu had been exposed to a drug named fentanyl.

Walton and his staff immediately administered a dose of naloxone to rapidly reverse the devastating effects typical of a opioid overdose. With that one valuable piece of information from the dog’s owner, it had saved the little dog’s life – just in time. The little Shih Tzu is currently recuperating, but Walton wasn’t about to let the opportunity go by. He wanted to spread a message that just may save other pets’ lives via social media.

Dewdney Animal Hospital wrote (edited): “The owner has given permission for us to publish this post so that we can tell people to be honest when they bring their animal to the vet. A) it can save your pets life, and b) We really don’t care what you smoke, ingest or inject – we care about your pet.”

Watch Wallace’s treatment below!

For the safety of your beloved pets, please do remember to keep everything hazardous and poisonous out of reach.

Think your friends would be interested? Share this story!

What do you think ?